# SDR FDEA201709172588

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 62,363 hours, 22,507 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 144N2503134
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW AFT PRESSURE BULKHEAD LWR IB STIFFENER CRACKED. REMOVED & REPLACED VERTICAL LWR IB STIFFENER ON RT WW PRESSURE BULKHEAD IAW SRM 51-40-02 AND DWG 144N2503 REV H.
